# SDR ASOA201000358

- Difficulty date: March 5, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 26,182 hours, 22,216 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Failed
- Location: Pax Door Gate
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER BOARDING DOOR WILL NOT OPEN NORMALY WITH OUT EXTERIOR ASSISTANCE.  R & R PASSINGER DOOR PRESSURE VENT-FLAP DOOR SPRING IAW AMM 5 2-11-15 OPS CHECK GOOD.
